Javascript must be enabled for the correct page display

Adverse drug reactions of radiopharmaceuticals: Patient reported adverse events of radiopharmaceuticals through development and content validation of a web-based questionnaire

de Hoog, Q. Adverse drug reactions of radiopharmaceuticals: Patient reported adverse events of radiopharmaceuticals through development and content validation of a web-based questionnaire. Master's Thesis / Essay, Pharmacy.

[img] Text
Eindversie-Quincy-deHoog-s1971107.docx
Restricted to Registered users only

Download (343kB)

Abstract

The supervisor and/or the author did not authorize public publication of the thesis.

Item Type: Thesis (Master's Thesis / Essay)
Supervisor:
Supervisor nameSupervisor E mail
Schreuder, N.UNSPECIFIED
van Puijenbroek, E.P.UNSPECIFIED
Degree programme: Pharmacy
Thesis type: Master's Thesis / Essay
Language: English
Date Deposited: 07 May 2018 15:23
Last Modified: 07 May 2018 15:23
URI: http://fse.studenttheses.ub.rug.nl/id/eprint/16936

Actions (login required)

View Item View Item